Posted by: Kasandra | 2008-12-18

The pill

Hi dietdoc i was on 2month injection when i was on it i could not eat meat or dairy much now that i am back on mercilon i crave almost only meat no starch. When i eat certain rich food even just a little i get extremely nauseaus same with sugary things. I do however love veggies and bit of fruit but craving meat is so weird eggs esp for breakfast . .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Kasandra
I must admit that although the package inserts for female contraceptives list various side-effects including general nausea and vomiting and weight gain or weightloss, I have not yet heard of this type of reaction where you crave meat all the time. I would suggest that you discuss these reactions with the dr who is prescribing your Mercilon in case your liver is being affected (i.e. the nausea) or that you are developing disturbances of glucose metabolism. The dr will have to decide if he/she wants to test your liver and/or glucose metabolism and then prescribe the necessary medications or changes to your contraceptive.
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.